# SDR UIEA2018011600068

- Difficulty date: January 9, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,455 hours, 23,886 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2330
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

AFTER FUEL XFEED L - R , RE-SELECTED R PUMPS ON, XFEED ON , EICAS R AFT FUEL PUMP W/ PRESS LT IN SWITCH ( REMOVED AND REPLACED RH AFT MAIN BOOST PUMP AS PER AMM 28-22-03 OPS CHECK GOOD, NO FURTHER DEFECTS NOTED  )
